# SDR RAIA990430

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 8659566
- Condition: Failed
- Location: Lt Prop
- Part time: 13,548 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7033 - STL - LEFT ENGINE BETA LIGHT ILLUMINATED.  MAINTENANCE REPLACED BETA SWITCH ON LEFT ENGINE.  (M)
